MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 DUAL MOBILITY LINER 40MM D; PROSTHESIS, HIPS

ZIMMER BIOMET, INC. G7 DUAL MOBILITY LINER 40MM D; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/31/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent a hip arthroplasty and was implanted with zimmer biomet products.Subsequently, the patient was revised due to dislocation five (5) years post implantation.The cause for the dislocation is unknown.The stem, head, and bearings were replaced.There were no contributing conditions related to the event.
 
Additional Manufacturer Narrative
(b)(4).D10: ep-200146 act artic e1 hip brg 28x40mm 870090.G2: foreign: japan.Visual examination of the provided pictures identified the liner with nicks and gouges on the outer edges and inner surface.No images of the outer surface of the liner were provided.No images of the bearing were provided.No product was returned; detailed visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.Based on the available information, unable to confirm complaint.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 DUAL MOBILITY LINER 40MM D
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20521418
Report Number0001825034-2024-02509
Device Sequence Number15612986
Product Code LPH
UDI-Device Identifier00880304703506
UDI-Public(01)00880304703506(17)280809(10)537770
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150522
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number110024462
Device Lot Number537770
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Initial Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexPrefer Not To Disclose